Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Ranicki, Andrew / Segal, Dan / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl

6 Issues per year


IMPACT FACTOR increased in 2014: 0.962
Rank 59 out of 310 in category Mathematics and 92 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 1.139
Source Normalized Impact per Paper (SNIP) 2014: 1.162
Impact per Publication (IPP) 2014: 0.691

Mathematical Citation Quotient (MCQ) 2014: 0.61

VolumeIssuePage

Issues

An effective Version of Faltings’ Product Theorem

Roberto Ferretti

Citation Information: Forum Mathematicum. Volume 8, Issue 8, Pages 401–428, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.1996.8.401, December 2009

Publication History

Published Online:
2009-12-11

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Patrice Philippon
Bulletin of the Australian Mathematical Society, 1999, Volume 59, Number 02, Page 323

Comments (0)

Please log in or register to comment.